de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  Spinor two-point functions in maximally symmetric spaces

Allen, B., & Lütken, C. A. (1986). Spinor two-point functions in maximally symmetric spaces. Communications in Mathematical Physics, 106(2), 201-210. doi:10.1007/BF01454972.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5DD6-4 Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5DD7-2
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
CommMathPhys106-201.pdf (Verlagsversion), 589KB
Beschreibung:
-
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
eDoc_access: PUBLIC
Lizenz:
-

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Allen, Bruce1, Autor              
Lütken, C. A., Autor
Affiliations:
1Observational Relativity and Cosmology, AEI-Hannover, MPI for Gravitational Physics, Max Planck Society, escidoc:24011              

Inhalt

einblenden:
ausblenden:
Schlagwörter: -
 Zusammenfassung: The two-point function for spinors on maximally symmetric four-dimensional spaces is obtained in terms of intrinsic geometric objects. In the massless case, Weyl spinors in anti de Sitter space can not satisfy boundary conditions appropriate to the supersymmetric models. This is because these boundary conditions break chiral symmetry, which is proven by showing that the ldquoorder parameterrdquo $$\left\langle {\bar \psi \psi } \right\rangle $$ for a massless Dirac spinor is nonzero. We also give a coordinate-independent formula for the bispinor $$S(x)\bar S(x')$$ introduced by Breitenlohner and Freedman [1], and establish the precise connection between our results and those of Burges, Davis, Freedman and Gibbons [2].

Details

einblenden:
ausblenden:
Sprache(n):
 Datum: 1986-06-02
 Publikationsstatus: Im Druck publiziert
 Seiten: -
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: eDoc: 403570
DOI: 10.1007/BF01454972
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Communications in Mathematical Physics
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: -
Seiten: - Band / Heft: 106 (2) Artikelnummer: - Start- / Endseite: 201 - 210 Identifikator: ISSN: 1432-0916